# SDR USAA980629

- Difficulty date: December 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23381
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 50794517
- Condition: Cracked
- Location: Passenger Door
- Part time: 39,718 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING A Q-3 CHECK VISUAL INSPECTION, FOUND A 1 INCH CRACK FORWARD ENTRY DOOR INNER SKIN.  INSTALLED DOUBLER PER EA 63053.  (M)
